# SDR SWIA202054962

- Difficulty date: December 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,467 hours, 38,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AFT OF THE AC GROUND CONNECTION INTERNAL AND/OR EXTERNAL INSP AS REQUIRED AND FOUND DENTS AT: FS 592 BETWEEN STR 26R AND STR 25R MEASURING 1.375L X 0.75W X 0.079D; FS 592 1.5 BELOW STR 25R MEASURING 0.200L X 0.75W X 0.039D; FS 592 ABOVE STR 25R MEASURING 0.375L X 0.375W X 0.044D; FS 592 5" ABOVE STR 26R MEASURING 0.75L X 0.200W X 0.039D.  INSTALLED REPAIR RT AFT FUSELAGE AFT OF AC GROUND SERVICE CONNECTION ACCESS DOOR FS 589-605 STRS 24R-26R, IAW REO.
